# SDR C2XA03TY199

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 7,587 hours, 7,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LEFT HAND FLOOR SUPPORT JUST AFT OF MAIN DOOR.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW EMB SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
